# SDR SWIA2025120900816

- Difficulty date: August 16, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319 BETWEEN STGR 18L - STGR 21L REQUIRES REMOVAL TO FOM.  REMOVED AND REINSTALLED FS319 STUB FRAME 18L-21L IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01AND 51-25-16-001-001-A01 REV 38.
